# SDR CA190630005

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60035031167
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS574.00 FLOORBEAM CORROSION AT APPROX LBL42.00. CORROSION HAS BEEN BLENDED SMOOTH WITH A REMAINING MATERIAL THICKNESS OF .054. (TC# 20190630005)
